1. A. Bazsó, Further computational experiences on norm form equations with solutions forming arithmetic progressions, Publicationes Mathematicae Debrecen 71 (2007), 489-497. [paper]
  2. A. Bazsó, A. Bérczes, K. Győry and Á. Pintér, On the resolution of equations of the form Axn-Byn=C in integers x, y and n≥3, II, Publicationes Mathematicae Debrecen 76 (2010), 227-250. [paper, erratum]
  3. A. Bazsó, On binomial Thue equations and ternary equations with S-unit coefficients, Publicationes Mathematicae Debrecen 77 (2010), 499-516. [paper]
  4. A. Bazsó, Binomial Thue equations, ternary equations and their applications, PhD értekezés, Debreceni Egyetem, 2010.
  5. A. Bazsó, Á. Pintér and H. M. Srivastava, A refinement of Faulhaber's theorem concerning sums of powers of natural numbers, Applied Mathematics Letters 25 (2012), 486-489. [paper]
  6. A. Bazsó, D. Kreso, F. Luca and Á. Pintér, On equal values of power sums of arithmetic progressions, Glasnik Matematicki 47 (2012), 253-263. [paper]
  7. A. Bazsó, On alternating power sums of arithmetic progressions, Integral Transforms and Special Functions, 24 (2013), 945-949. [paper]
  8. A. Bazsó and I. Pink, Diophantine equations with Appell sequences, Periodica Mathematica Hungarica 69 (2014), 222-230. [paper]
  9. A. Bazsó and I. Mező, On the coefficients of power sums of arithmetic progressions, Journal of Number Theory 153 (2015) 117-123 [paper]
  10. A. Bazsó, Polynomial values of (alternating) power sums, Acta Mathematica Hungarica 146 (2015), 202-219. [paper]
  11. A. Bazsó and I. Mező, Some notes on alternating power sums of arithmetic progressions, Journal of Integer Sequences 21 (2018), Article 18.7.8, 8 pp. [paper]
  12. A. Bazsó, A. Bérczes, L. Hajdu and F. Luca, Polynomial values of sums of products of consecutive integers, Monatshefte für Mathematik 187 (2018), 21-34. [paper]
  13. A. Bazsó, A. Bérczes, O. Kolouch, I. Pink and J. Šustek, Diophantine equations connected to the Komornik polynomials, Glasnik Matematicki 55 (2020), 13-27.
  14. A. Bazsó and L. Hajdu, Polynomial values of sums of hyperbolic binomial coefficients, Functiones et Approximatio, Commentarii Mathematici, közlésre elfogadva.
  15. A. Bazsó, On linear combinations of products of consecutive integers, közlésre benyújtva.